Our expert says:
I understand that feel desperate. However, the cortisone is not really a toxin and if it can help cure your medical condition, it will be getting you back to good health and fitness quite rapidly. You may also not really blow up like a blow fish! This depends on the dose. I can speak with authority as I am currently receiving 2 injections a week to treat a muscle injury and this has been going on for 10 weeks! If you find that you are retaining water, then the cucumber, and celery and other fresh fruit and vegetables which have a high potassium content will help with diuresis (ridding the body of excess water). An old remedy is also to boil 1 tablespoon of juniper berries (buy at health shop) to make juniper extract which you can try drinking 2-3 times a day to aid urination to get rid of the excess water. If you are not retaining water and start gaining weight, then reduce your fat intake slightly. Just check with the treating dr how soon after each treatment you are allowed to exercise. My dr forbids exercise for about 3 days after each injection so that the cortisone is not removed from the site of the injection into the body. This ensures that the healing effect is more targeted. And don't give up now - I know how you feel - but the sooner you can get better, the sooner you will be up and healthy again.
Hang in there
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.